# SDR SWAA2022022258322

- Difficulty date: August 8, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 49,052 hours, 28,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CORNER CRACKED ON LEADING EDGE PANEL 621 YB / REPAIRED CRACK IAW SRM REF 51-70-04-2R-6. RESTORED FOIL PER SRM 51-70-14.
